# SDR CALA0300010

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 55,394 hours, 25,149 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM CORRODED AFT OF STA 500D INSIDE AIR CONDITIONING DISTRIBUTION BAY.  A KEEL BEAM REPAIR WAS INSTALLED IAW SRM 53-30-12.
